# SDR C2XA99CL028

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3183 - CREW REPORTED THAT THEY RECEIVED A FLAP CONTROL FAULT ON TAXI OUT, AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120 MM 27-50-06, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
